# SDR S03J25023

- Difficulty date: May 23, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 37067
- Engine: Ge CF680C2*
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: JD001005
- Part serial: 9826912
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHITE SMOKE AND BURNING ODOR COMING FROM GALLY HOT POT AREA.  HOT POT REMOVED AND ALL CB IN GALLY PULLED, SMOKE DISAPPEARED IMMEDIATELY.  GROUND CHECK FOUND HOT POT MALFUNCTION GOT WHITE SMOKE AND BURNING ODOR.  INFORM CPCS TO REPLACE HOT POT AND FOR MAINT PRECAUTION HOT POT RECEPTACLE REPLACED . HOT POT FUNCTION TEST NORMAL AND GALLEY HOT POT AREA CONDITION CHECK NORMAL.
